MathSciNet Relay Station
MathSciNet bibliographic data
MR975642 (89m:58197) 58G15 (47B25 47B38 47G05)
Friedlander, Leonid The asymptotics of the determinant function for a class of operators. Proc. Amer. Math. Soc. 107 (1989), no. 1, 169–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement